Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 12, NWS Buffalo, NY

January 27, 2014

NWS Buffalo, NY issued this small craft advisory at Jan 27, 2014, 9:44 AM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 27, 2014, 9:44 AM EST (14:44 UTC)
Expired
Jan 31, 2014, 9:46 AM EST
In force
4 days
Issued by
NWS Buffalo, NY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 3:40 PM EST, 18 hours 4 minutes earlier.

Area forecast discussion, Jan 26, 3:40 PM EST, 18 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
340 PM EST SUN JAN 26 2014

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL TRACK JUST TO OUR NORTH TONIGHT BRINGING
A BRIEF RISE IN TEMPERATURES ALONG WITH WIDESPREAD LIGHT SNOW AND
GUSTY WINDS BEFORE SWINGING AN ARCTIC FRONT ACROSS THE REGION EARLY
MONDAY. ARCTIC AIR THEN MOVES BACK OVER THE LOWER GREAT LAKES
MONDAY...BRINGING SIGNIFICANT LAKE EFFECT SNOWS EAST OF LAKE ONTARIO
THAT WILL PERSIST AT LEAST INTO THE MIDDLE OF THE WEEK. CONDITIONS
ELSEWHERE WILL REMAIN GENERALLY DRY BUT VERY COLD THROUGH MUCH OF
THE COMING WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
LIGHT SNOW IS CURRENTLY WORKING ITS WAY ACROSS THE FORECAST AREA AS
AN AREA OF ISENTROPIC UPLIFT IS PUSHING INTO THE REGION AHEAD OF AN
APPROACHING CLIPPER LOW. SNOW SHOULD PICK UP IN INTENSITY THIS
EVENING WITH THE ARRIVAL OF NOMINALLY DEEPER MOISTURE TO OUR
SOUTHWEST. GUSTY SOUTHWESTERLY WINDS WILL ALSO BEGIN TO PICK UP IN
STRENGTH TONIGHT AS STRONGER WINDS ALOFT BEGIN TO MIX DOWN. EXPECT
WINDS TO CONTINUE TO INCREASE OVERNIGHT AS A SURFACE LOW CURRENTLY
TRACKING ACROSS LOWER MICHIGAN SLIDES BY TO OUR NORTH ACROSS ONTARIO
PROVINCE AND TO THE SAINT LAWRENCE VALLEY BY MONDAY MORNING. WINDS
COULD GUST TO 45MPH OVERNIGHT ACROSS THE NIAGARA FRONTIER AS THIS
LOW PASSES BY AND ARCTIC AIR SWOOPS BACK ACROSS THE LOWER GREAT
LAKES BEHIND THE LOW.

REGARDING THE SNOWFALL FORECAST...SYNOPTIC MOISTURE IS LIMITED WITH
THIS SYSTEM AND MOST AREAS OF WESTERN NEW YORK AND SOUTH OF LAKE
ONTARIO SHOULD ONLY SEE AN INCH OR TWO AT MOST OVERNIGHT. EXPECT THE
INITIAL LIGHT SNOWFALL TO START THIS AFTERNOON IN ASSOCIATION WITH
THE WARM ADVECTION ALOFT WORKING ITS WAY ACROSS THE AREA. A
SECOND...AND LIKELY MORE INTENSE BURST WILL ACCOMPANY THE PASSAGE OF
THE ARCTIC FRONT LATE TONIGHT INTO MONDAY MORNING AS IT CROSSES THE
REGION FROM WEST TO EAST. THE GUSTY WINDS ASSOCIATED WITH THIS
SYSTEM PRESENT ENOUGH OF A BLOWING/DRIFTING SNOW HAZARD OVERNIGHT TO
WARRANT LEAVING A WINTER WEATHER ADVISORY IN EFFECT FOR PORTIONS OF
THE THRUWAY CORRIDOR FROM THE PA STATE LINE TO GENESEE/ORLEANS
COUNTIES. FOLLOWING THE FRONTAL PASSAGE EARLY MONDAY...EXPECT SOME
THINNING OF CLOUD COVER AS DRIER ARCTIC AIR FLOWS ACROSS THE REGION
ALONG WITH BREEZY WESTERLY WINDS TO PERSIST AS ARCTIC AIR DEEPENS
OVER THE REGION WITH GUSTS IN THE 20 TO 30 MPH RANGE. GIVEN LAKE
ERIE/S FROZEN STATE...FEEL THAT THE MODEL DEPICTIONS OF UPSLOPE/LAKE
EFFECT SHOWERS ACROSS WESTERN NY ARE SIGNIFICANTLY OVERDONE...EXPECT
JUST SCATTERED FLURRIES/LIGHT SNOW SHOWERS.

IT IS A DIFFERENT STORY EAST OF LAKE ONTARIO WHERE THE LAKE WILL
EXERT ITS INFLUENCE AS THE SYNOPTIC PICTURE UNFOLDS. LIGHT SNOW WILL
SPREAD INTO THE NORTH COUNTRY A LITTLE LATER THIS AFTERNOON AND THIS
EVENING AND WE MAY SEE SOME UPSLOPE ENHANCEMENT ACROSS THE TUG HILL
LATER THIS EVENING ON SOUTH-SOUTHWEST FLOW. AS WITH WESTERN NEW
YORK...THE PASSAGE OF THE ARCTIC FRONT SHOULD BRING ANOTHER BURST OF
SNOW...WITH AN ADDITIONAL BOOST OWING TO LAKE ENHANCEMENT OFF LAKE
ONTARIO. EXPECT LAKE EFFECT TO KICK INTO HIGH GEAR ACROSS THE AREA
MONDAY MORNING AS 850MB TEMPS CRASH BACK INTO THE -20C TO 22C RANGE
AND EQUILIBRIUM LEVELS CLIMB BACK TOWARDS 10KFT WITH FLOW VEERING
FROM 240-260 DEGREES AND BECOMING WELL ALIGNED BY MONDAY AFTERNOON
AS FLOW SETTLES IN AROUND 270-280 DEGREES...SHIFTING THE FOCUS FROM
JEFFERSON/NRN LEWIS COUNTIES TO OSWEGO/SRN LEWIS COUNTIES. THE LAKE
EFFECT SNOW WATCH CURRENTLY IN EFFECT IS BEING UPGRADED TO A WARNING
AS CONFIDENCE IS VERY HIGH REGARDING THIS EVENT.

FINALLY...REGARDING TEMPERATURES...EXPECT READINGS TO GRADUALLY WARM
THROUGH THE TEENS THIS AFTERNOON AND CONTINUE TO PUSH INTO THE LOW
TO MID 20S OVERNIGHT AS THE AFOREMENTIONED WARM ADVECTION TAKES PLACE
AHEAD OF THE APPROACHING ARCTIC FRONT. LEST ONE GET TOO EXCITED
HOWEVER...THESE RELATIVELY BALMY TEMPERATURES WILL STILL BE
ACCOMPANIED BY GUSTY WINDS THAT WILL KEEP WIND CHILLS LOCKED IN THE
SINGLE DIGITS. TEMPERATURES WILL DROP BACK INTO THE TEENS
MONDAY...PUSHING WIND CHILLS BACK BELOW ZERO AGAIN WITH MORE BITTER
COLD TO FOLLOW MONDAY NIGHT.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
...A LAKE EFFECT WARNING IS IN EFFECT FOR OSWEGO...JEFFERSON AND
LEWIS COUNTIES THROUGH TUESDAY NIGHT...
...WIND CHILL WARNINGS/ADVISORIES ARE IN EFFECT FOR THE AREAS AND
TIMES OUTLINED BELOW...

THE POLAR VORTEX THAT HAS BEEN CENTERED OVER HUDSON BAY WILL
WILL DRIFT EAST ACROSS QUEBEC MONDAY NIGHT AND TUESDAY...ONLY TO BE
REPLACED BY ANOTHER DEEP TROUGH AS A POTENT SHORT WAVE ADVANCES EAST
ACROSS SOUTHERN ONTARIO. WHAT THIS MEANS FOR OUR AREA IS A
CONTINUATION OF THE BITTERLY COLD TEMPERATURES AND WIND CHILLS...
ALONG WITH A GOOD CHANCE FOR SNOW EAST OF LAKE ONTARIO.

AT THE BEGINNING OF THIS PERIOD...EXPECT A WELL DEFINED SNOW BAND TO
BE IN PLACE OVER OSWEGO COUNTY. THIS BAND MAY SHIFT A LITTLE TO THE
SOUTH DURING THE FIRST HALF OF THE NIGHT...BEFORE DRIFTING BACK TO
THE NORTH TOWARD THE TUG HILL PLATEAU AS THE BOUNDARY LAYER WINDS
BACK MORE TO THE WEST IN ADVANCE OF A SHORT WAVE TROUGH THAT WILL BE
DROPPING SOUTH ACROSS NEW YORK STATE. THE PARAMETERS FOR LAKE EFFECT
SNOW WILL REMAIN QUITE FAVORABLE. THIS COULD LEAD TO ANOTHER 6 TO 12
INCHES OF SNOW MONDAY NIGHT...ESPECIALLY OVER OSWEGO COUNTY.

ON TUESDAY...THE BOUNDARY LAYER WINDS WILL BACK MORE TO THE
SOUTHWEST AS THE EXPANSIVE SURFACE HIGH RIDGES NORTH ACROSS THE OHIO
VALLEY AND LOWER GREAT LAKES. THE BACKING WINDS WILL CAUSE THE MAIN
SNOW BAND MIGRATE NORTH TOWARD WATERTOWN AND THE ST LAWRENCE RIVER
WHERE IT WILL LIKELY REMAIN IN PLACE THROUGH TUESDAY NIGHT. DURING
THIS PERIOD...THE LAKE INDUCED EQUILIBRIUM LEVELS ARE FORECAST TO
LOWER FROM ABOUT 10K FEET TO AROUND 6K FEET. AS A RESULT...EXPECT
THE INTENSITY OF THE SNOW TO DECREASE SOMEWHAT...EVEN THOUGH THE
BAND WILL REMAIN INTACT. THE MIGRATING NATURE OF THE SNOW BAND WILL
HELP TO KEEP TOTAL ACCUMULATIONS IN CHECK...ALTHOUGH A COUPLE OF
FEET OF SNOW IS NOT OUT OF THE QUESTION FOR PARTS OF OSWEGO COUNTY
WHICH WILL BE IMPACTED THE MOST WHEN THE SNOW BAND IS STRONGEST.

THE LAKE ONTARIO BAND WILL WEAKEN FURTHER WEDNESDAY AND WEDNESDAY
NIGHT AS THE SURFACE RIDGE BRINGS DRIER AND MORE STABLE AIR INTO
WESTERN AND CENTRAL NEW YORK.

THE REST OF THE AREA OUTSIDE OF THE LAKE ONTARIO SNOW BAND WILL SEE
MAINLY DRY WEATHER.

THE OTHER BIG WEATHER CONCERN WILL BE THE POTENTIAL FOR BITTERLY
COLD WIND CHILLS. MONDAY NIGHT AND TUESDAY NIGHT...TEMPERATURES ARE
EXPECTED TO DROP INTO THE LOW MINUS SINGLE DIGITS AT MOST LOCATIONS
INLAND FROM LAKE ONTARIO. THESE TEMPERATURES...COMBINED WITH BRISK
WESTERLY WINDS... WILL RESULT IN WIND CHILL VALUES OF -20F TO -25F
BY LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING...WITH A SIMILAR
TREND EXPECTED TUESDAY NIGHT. THE COLDEST WIND CHILL READINGS ARE
EXPECTED ACROSS WESTERN NEW YORK...THE UPPER GENESEE VALLEY AND
AREAS INLAND OF LAKE ONTARIO WHERE THERE WILL BE NO MODERATING
INFLUENCE FROM THE LAKE. LOCATIONS HUGGING THE LAKE ONTARIO SHORE
WILL STAY A LITTLE "WARMER"...BUT EVEN THERE WIND CHILLS WILL LIKELY
DIP TO ADVISORY LEVELS. HIGH TEMPERATURES ON TUESDAY WILL STRUGGLE
TO GET ABOVE POSITIVE SINGLE DIGITS INLAND FROM LAKE ONTARIO.
TEMPERATURES ON WEDNESDAY MAY WARM INTO THE TEENS NORTH OF THE
SOUTHERN TIER AND EAST OF LAKE ONTARIO...BUT A PERSISTENT SOUTHWEST
WIND WILL STILL RESULT IN BELOW ZERO WIND CHILLS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A SERIES OF POTENT SHORT WAVES TROUGHS DIVING SOUTHEAST ACROSS
CANADA WILL HELP TO MAINTAIN THE INTEGRITY OF THE POLAR VORTEX
CENTERED OVER HUDSON BAY. THE ONE SUBTLE CHANGE TO THE OVERALL
PATTERN IS THAT THE CORE OF THE COLDEST AIR WILL RETREAT NORTH INTO
QUEBEC. AS A RESULT...WE WILL SEE HIGH TEMPERATURES RISING INTO THE
20S...WHILE OVERNIGHT LOWS AVERAGE BETWEEN 10 TO 15 DEGREES.

AT THE SURFACE...HIGH PRESSURE BUILDING NORTH ACROSS THE OHIO VALLEY
WILL BRING MAINLY DRY WEATHER WEDNESDAY...ALTHOUGH SOME LINGERING
LAKE EFFECT IS POSSIBLE NORTHEAST OF LAKE ONTARIO. A COLD FRONT THAT
WILL BE PUSHING ACROSS THE LOWER GREAT LAKES MAY BRING A FEW SNOW
SHOWERS THURSDAY AFTERNOON INTO THURSDAY NIGHT. HIGH PRESSURE WILL
BRING MAINLY DRY WEATHER FRIDAY...EXCEPT EAST OF LAKE ONTARIO WHERE
SOME LAKE EFFECT SNOW IS POSSIBLE. A SECONDARY COLD FRONT MAY BRING
A FEW SNOW SHOWERS SATURDAY. HIGH PRESSURE RIDGES EAST ACROSS THE
GREAT LAKES WILL BRING MAINLY DRY CONDITIONS SUNDAY.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
WARM ADVECTION ALOFT ASSOCIATED WITH AN APPROACHING CLIPPER IS
SPREADING LIGHT SNOW ACROSS THE FORECAST AREA THIS AFTERNOON. THE
FINE SNOW IS REDUCING VSBYS DOWN TO IFR AT MOST SITES AND NOW EXPECT
THIS TREND TO HOLD THROUGH THE EVENING HOURS. LOOK FOR A BRIEF LULL
WITH CONDITIONS IMPROVING TO MVFR/POSSIBLY EVEN VFR FOR A TIME
OVERNIGHT UNTIL AROUND 06Z WHEN AN ARCTIC FRONT MARCHES FROM EAST TO
WEST ACROSS THE FORECAST AREA BRINGING ANOTHER ROUND OF IFR
CONDITIONS IN -SN/BLSN. CONDITIONS SHOULD IMPROVE TO VFR BEHIND THIS
FRONT...GENERALLY AFTER 12Z...WITH THE EXCEPTION OF THE NORTH
COUNTRY...INCLUDING KART...WHERE LAKE EFFECT SNOWS WILL DEVELOP AS
ARCTIC AIR DROPS ACROSS THE LOWER GREAT LAKES. THIS WILL BRING IFR
WITH LOCALIZED LIFR CONDITIONS TO THE NORTH COUNTRY FROM 10-12Z
ONWARDS.

OUTLOOK...
MONDAY NIGHT THROUGH WEDNESDAY...MAINLY VFR...WITH LOCALIZED
IFR/LIFR IN LINGERING LAKE EFFECT SNOW EAST OF LAKE ONTARIO.
THURSDAY...MAINLY VFR.
THURSDAY NIGHT AND FRIDAY...MVFR TO IFR WITH A CHANCE OF SNOW
SHOWERS.

&&

.MARINE...
GALES WILL DEVELOP ON LAKE ONTARIO TONIGHT AS A CLIPPER LOW TRACKS
NORTH OF LAKE ONTARIO AND ARCTIC AIR SURGES ACROSS THE LOWER GREAT
LAKES IN THE WAKE OF THE LOW. THE GALES WILL CONTINUE THROUGH THE
MORNING HOURS ON MONDAY BEFORE GIVING WAY TO SMALL CRAFT
ADVISORY-LEVEL WESTERLIES THAT WILL PERSIST THROUGH THE BULK OF THE
COMING WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM EST
     MONDAY FOR NYZ001-002-010-011-019-085.
     WIND CHILL WARNING FROM 3 AM TO 11 AM EST TUESDAY FOR
     NYZ010>014-019>021-085.
     LAKE EFFECT SNOW WARNING FROM 4 AM MONDAY TO 7 AM EST
     WEDNESDAY FOR NYZ006>008.
     WIND CHILL ADVISORY FROM 3 AM TO 11 AM EST TUESDAY FOR
     NYZ001>008.
MARINE...HEAVY FREEZING SPRAY WARNING FROM 7 AM TO 4 PM EST MONDAY FOR
         LOZ042>045-062>065.
         GALE WARNING FROM 2 AM TO 4 PM EST MONDAY FOR LOZ043>045-
         063>065.
         GALE WARNING FROM 11 PM THIS EVENING TO 1 PM EST MONDAY
         FOR LOZ042-062.
         SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
         LOZ044-045.

&&

SYNOPSIS...WOOD
NEAR TERM...WOOD
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...WOOD
MARINE...WOOD
Hazardous weather outlook, Jan 26, 10:15 AM EST, 23 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1015 AM EST SUN JAN 26 2014

NYZ006>008-271515-
OSWEGO-JEFFERSON-LEWIS-
1015 AM EST SUN JAN 26 2014

...LAKE EFFECT SNOW WATCH IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>005-012>014-020-021-271515-
MONROE-WAYNE-NORTHERN CAYUGA-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-
ALLEGANY-
1015 AM EST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001-002-010-011-019-085-271515-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-CHAUTAUQUA-SOUTHERN ERIE-
1015 AM EST SUN JAN 26 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-SLZ022-024-271515-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1015 AM EST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ043>045-063>065-271515-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
1015 AM EST SUN JAN 26 2014

...GALE WARNING IN EFFECT FROM 2 AM TO 4 PM EST MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 AM TO 4 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   HEAVY FREEZING SPRAY WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042-062-271515-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
1015 AM EST SUN JAN 26 2014

...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST
MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 AM TO 4 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   HEAVY FREEZING SPRAY WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.